We prove the existence of maximizers for a general family of restriction operators, up to the end-point. We also provide some counterxamples in the end-point case.

On the existence of maximizers for a family of restriction theorems / Fanelli, Luca; L., Vega; N., Visciglia. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - STAMPA. - 43:4(2011), pp. 811-817. [10.1112/blms/bdr014]

On the existence of maximizers for a family of restriction theorems

FANELLI, Luca;
2011

Abstract

We prove the existence of maximizers for a general family of restriction operators, up to the end-point. We also provide some counterxamples in the end-point case.
File allegati a questo prodotto
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11573/432968
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo

Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 28
social impact